# SDR FDEA2019081651898

- Difficulty date: August 15, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Part serial: 0000
- Condition: Punctured
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY, MAIN FRAME AT BS.231 HAS A PUNCTURE UPPER SUFACE BL.0 JUST   ABOVE THE ACCESS DOOR #113AL LATCH FUS. CUTOUT RECEPTABLE. CUT OUT AND REMOVED DAMAGE AREA FRAME BS 231 BL O IAW B757 53-00-07-2R FIG 202 REP 7   DET I. FORMED, LOCATED, DRILLED AND INSTALLED ANGLE REPAIR FILLER AND SHIELD IAW   SRM 53-00-07-2R- REP 7 DETAIL I.
